CSpace
TOTAL CHROMATIC NUMBER OF GRAPHS OF HIGH DEGREE
YAP, HP; WANG, JF; ZHANG, ZF
1989-12-01
Source PublicationJOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
ISSN0263-6115
Volume47Pages:445-452
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics ; Statistics & Probability
WOS IDWOS:A1989CJ48500011
PublisherAUSTRALIAN MATHEMATICS PUBL ASSOC INC
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28082
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
2.LANZHOU RAILWAY INST,DEPT MATH,LANZHOU,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAP, HP,WANG, JF,ZHANG, ZF. TOTAL CHROMATIC NUMBER OF GRAPHS OF HIGH DEGREE[J]. JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS,1989,47:445-452.
APA YAP, HP,WANG, JF,&ZHANG, ZF.(1989).TOTAL CHROMATIC NUMBER OF GRAPHS OF HIGH DEGREE.JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS,47,445-452.
MLA YAP, HP,et al."TOTAL CHROMATIC NUMBER OF GRAPHS OF HIGH DEGREE".JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS 47(1989):445-452.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAP, HP]'s Articles
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAP, HP]'s Articles
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAP, HP]'s Articles
[WANG, JF]'s Articles
[ZHANG, ZF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.